# SDR FDEA201706201714

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 69,789 hours, 30,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY M731 AND BATTERY PACK IAW AMM 33-51-07-2. OPS  CHECKED GOOD. OK FOR SERVICE.
